Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014 (2014), Article ID 740895, 9 pages.
Sufficient and Necessary Conditions for the Permanence of a Discrete Model with Beddington-DeAngelis Functional Response
We give a sufficient and necessary condition for the permanence of a discrete model with Beddington-DeAngelis functional response with the form = / where , and are periodic sequences with the common period is nonnegative; , and are positive. It is because of the difference between the comparison theorem for discrete system and its corresponding continuous system that an additional condition should be considered. In addition, through some analysis on the limit case of this system, we find that the sequence has great influence on the permanence.
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 740895, 9 pages.
First available in Project Euclid: 2 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fan, Yong-Hong; Wang, Lin-Lin. Sufficient and Necessary Conditions for the Permanence of a Discrete Model with Beddington-DeAngelis Functional Response. Abstr. Appl. Anal. 2014 (2014), Article ID 740895, 9 pages. doi:10.1155/2014/740895. https://projecteuclid.org/euclid.aaa/1412276935